# SDR ASAA2015100613370

- Difficulty date: October 6, 2015
- Submitted: October 9, 2015
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 227 hours, 83 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 010166
- Condition: Failed
- Location: Left
- Part time: 231 hours, 85 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILURE.  ACFT GROUNDED.  REPLACED LT FMC IAW MM 34-61-02-400-801.  SOFTWARE CROSS LOADED FROM RT FMC.  FMC OPS CHECKED NORMAL, IAW MM 34-61-00.
